# SDR AALA970941

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 373 FRAME INBOARD FLANGE FROM STR 17R UP TO STR 16R.  REMOVED CORROSION AND INSTALLED REPAIR PER SRM 51-40-3, PAGES 1-6, FIG 1. TST:  55,741 HOURS.  CYCLES:  34.503.  (X)
